# SDR USAA2011022190842

- Difficulty date: February 1, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 23,989 hours, 39,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FRAME AT BS 500C, S2R - S21R.  REPAIRED FRAME AT BS 500C, S2R - S21R IAW B737 SRM 53-00-07 REPAIR 13.
